# SDR USAA20091001BB140

- Difficulty date: September 27, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Trigger
- Condition: Broken
- Location: L4 Door
- Component: Reservoir
- Component part number: 80330034
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THE L4 DOOR ASSIST POWER TRIGGER WAS BROKEN AND BOTTLE WAS DISCHARGED.  REMOVED AND REPLACED POWER TRIGGER AND DOOR ASSIST BOTTLE.
